# SDR LR7A9977

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP5369 (SP-69) FOUND FS 517 LT MLG VERTICAL BEAM CRACKED AT WL 256.5 IN THE FLANGE AREA.  REPAIRED PER SRM SMP 583-53-40-17.  DRC 0021-SM.
